Regional blow-up for a higher-order semilinear parabolic equation

M Chaves, V A Galaktionov

Research output: Contribution to journalArticle

17 Citations (Scopus)
Original languageEnglish
Pages (from-to)601--623
Number of pages23
JournalEuropean Journal of Applied Mathematics
Volume12
Publication statusPublished - Oct 2001

Cite this

Regional blow-up for a higher-order semilinear parabolic equation. / Chaves, M; Galaktionov, V A.

In: European Journal of Applied Mathematics, Vol. 12, 10.2001, p. 601--623.

Research output: Contribution to journalArticle

@article{cac9236481a743e880506ce51e6ed90a,
title = "Regional blow-up for a higher-order semilinear parabolic equation",
author = "M Chaves and Galaktionov, {V A}",
year = "2001",
month = "10",
language = "English",
volume = "12",
pages = "601----623",
journal = "European Journal of Applied Mathematics",
issn = "0956-7925",
publisher = "Cambridge University Press",

}

TY - JOUR

T1 - Regional blow-up for a higher-order semilinear parabolic equation

AU - Chaves, M

AU - Galaktionov, V A

PY - 2001/10

Y1 - 2001/10

M3 - Article

VL - 12

SP - 601

EP - 623

JO - European Journal of Applied Mathematics

JF - European Journal of Applied Mathematics

SN - 0956-7925

ER -